# SDR FDEA201112075189

- Difficulty date: December 7, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114N300293A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 SLAT,  FOUND SMALL DRILLED HOLE AT 22" FROM INBD.  REPAIRED IAW EA F-5750-157114. REPAIR IS CLASSIFIED AS MAJOR.
